$ \omega $-$ \alpha $-open sets $ \omega $-$ \alpha $-continuity in bitopological spaces

Document Type : Research Paper

Author

Estudiante de Doctorado en Matematicas, Universidad de Antioquia, Medellin, Colombia

Abstract

The purposes of this article are to introduce and characterize the notions of $ (i,j) $-$ \omega $-$ \alpha $-open sets in bitopological spaces. Besides, It introduces and studies the concepts of $ (i,j) $-$ \omega $-$ \alpha $-continuous functions. Furthermore, $ (i,j) $-$ \omega $-$ \alpha $-connected and $ (i,j) $-$ \omega $-$ \alpha $-set-connected functions are defined in bitopological spaces and some of their properties are studied.

Keywords

[1] C. Carpintero, E. Rosas, and S. Hussan, (i, j)-ω-semiopen sets and (i, j)-ω-semicontinuity in bitopological spaces, CUBO Math. J. 17(3) (2015), 43–51.
[2] C. Granados, ω-N -α-open sets and ω-N -α-continuity in bitopological spaces, Gen. Lett. Math. 8(2) (2020) 41–50.
[3] C. Granados, α m-closed sets in bitopological spaces, Int. J. Math. Anal. 14(4) (2020) 171–175.
[4] H. Hdeib, ω-closed mappings, Revista Colombiana Mat. 16 (1982) 65–78.
[5] H. Hussein, M. Salmi and T. Noiri, Pairwise ωβ-continuous functions, Bull. Malays. Math. Sci. Soc. 36(3) (2013) 577–586.
[6] M. Jeli´c, P-continuous mappings, Rend. Circ. Math. Palermo 24 (1990) 387–395.
[7] J. Kelly, Bitopological spaces, Rend. Proc. London Math. Soc. 13 (1963) 71–83.
[8] F. Khedr, A. Al-Areefi and T. Noiri, Precontinuity and semiprecontinuity, Inian J. Pure Appl. Math. 23(9) (1992) 625–633.
[9] O. Njastad, On some classes of nearly open sets, Pacifice J. Math. 15 (1965) 961–970.
[10] W. Pervin, Connectedness in bitopological spaces, Ind. Math. 29 (1967) 369–372.
Volume 13, Issue 1
March 2022
Pages 1279-1289
  • Receive Date: 18 October 2020
  • Revise Date: 07 November 2020
  • Accept Date: 12 November 2020